Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 482179, 6 pages
http://dx.doi.org/10.1155/2015/482179
Research Article

Discrete-Time Bulk Queueing System with Variable Service Capacity Depending on Previous Service Time

Department of Information and Communications Engineering, Dongeui University, 176 Eomgwang-no, Busan 614-714, Republic of Korea

Received 11 March 2015; Revised 12 May 2015; Accepted 14 May 2015

Academic Editor: Zhike Peng

Copyright © 2015 Yutae Lee. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yutae Lee, “Discrete-Time Bulk Queueing System with Variable Service Capacity Depending on Previous Service Time,” Mathematical Problems in Engineering, vol. 2015, Article ID 482179, 6 pages, 2015. https://doi.org/10.1155/2015/482179.